# SDR ABXA20250531110

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,040 hours, 21,139 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 149T725429
- Part serial: BN217439
- Condition: Torn
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING INTO THE GATE, GROUND FOUND THE LH PACK BAY DOOR RIPPED OFF THE A/C.  AIRCRAFT IS CURRENTLY IN WORK AT CVG. STILL UNDER INVESTIGATION. AN AMENDED SDR REPORT WILL BE FILED ONCE COMPLETED.  AMENDED:  REMOVED AND REPLACED LH PACK BAY DOOR REF SRM 51-40-02. WORK COMPLETED IN ABX WO# 14758493, NR 135.
